# SDR V0XD20210427003

- Difficulty date: April 8, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME STOP FITTING AT F.S. 310 AT STGR 7L. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR STOP FITTING IAW CRJ 900 SRM 51-42-21.
